MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLEXXUS ENDOSCOPIC BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLEXXUS ENDOSCOPIC BILIARY STENT
Model Number LXB08100
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged label has been provided to the manufacturer for review.As the lot number for the device was not provided, a review of the device history records has not been performed.The device is not available for return.The investigation is currently underway.
 
Event or Problem Description
It was reported that the unit of gradient magnetic field on the packaging insert was allegedly incorrect.There was no reported patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: since the reported event is not a lot-specific problem, a specific lot number is not required.Investigation summary: based on the review of the relevant section of the ifu it is confirmed that the inadequate scale unit tesla/second is used to specify the gradient magnetic field.The root cause, for the use of an inadequate scale unit in the instructions for use, could not be determined during the complaint investigation.Labeling review: regarding the issue reported by the customer the ifu section 'mri safety and mri compatibility' states: "safety information for magnetic resonance (mr) procedures (.) pertains to the use of shielded mr systems with (.), gradient magnetic fields of 20-tesla/second or less, (.).".
 
Event or Problem Description

Brand Name
FLEXXUS ENDOSCOPIC BILIARY STENT
Common Device Name
ENDOSCOPIC BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8229606
Report Number9681442-2018-00235
Device Sequence Number19350327
Product Code FGE
UDI-Device Identifier00801741099267
UDI-Public(01)00801741099267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXB08100
Device Catalogue NumberLXB08100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1